My friend snort this pill and now Im worried!
25 Feb 2010
Your friend has a serious problem that requires professional attention. This desire to get "high" at any expense is something to be concerned about!
Unfortunately, advise is not likely to motivate a non drug seeking behavior change. This is not the first nor the last time this person will do this. Without help from someone who cares, they will only get worse. The thing to do is going to make them mad at you and may be worse! But,if you value this person above their friendship, you need to tell a responsible adult.
In the meantime, all you can do is to tell this person that you care about them even if they don't care about themself. Further, that you simply can't be around them when they do this! You actually approve of their actions when you are silent. This makes you an accessory after the fact, in fact. Hope you can do tuff love. Somebody should!
End. - emnmzr4u
24 Feb 2010
Your friend is an idiot and asking for huge trouble. Tramadol can and will cause you to have seizures. It is just a matter of time before he starts flopping around like a fish out of water. He needs to mature up and get of this weak shit that does nothing but cause seizures when you abuse it... Dave
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My mother, an 82 year old woman with a long history of osteopeosis and heart disease has been in alot more pain than usual. It is difficult for her ...
1 answer • 27 Jan 2013
Pregnancy - I've been taking Fluphenazine hydrochloride 5mg orally. I would like to know how harmful
... it could?
1 answer • 20 Apr 2013
1 answer • 23 Jan 2014
I take one Tramadol Hydrochloride 50mg capsule three times a day. Would it be helpful and safe to t?
. I want to know if taking Paracetamol as well as the Tramadol would be sensible or not.
3 answers • 20 Apr 2015
Ive been taking mirtizapine for a year now a friend gave me some tramadol for bad cramps are they safe to take while on the anti depressant?
2 answers • 29 Jul 2015